# SDR ASOA96038

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120020
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 12045381007
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE BQK-ATL, CAPTAIN DISCOVERED A SLOW LEAK IN THE GREEN HYDRAULIC SYSTEM.  CREW DECLARED AND EMERGENCY AND PREPARED TO LAND IN ATL WITH LOSS OF THE SYSTEM, HOWEVER, WAS ABLE TO MOVE HYDRAULIC FLUID FROM RIGHT TO LEFT AND EXTEND GEARS AND FLAPS FOR NORMAL APPROACH.  LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR HYDRAULIC PRESSURE LINE.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.  (M)
